| Model Number |
PIN DRIVER ATTACHMENT, 0-3.2MM |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ellbow fracture surgery the tensioner did not open because it was jammed.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device from a diffrent manufacturer.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.It was reported that during an ellbow fracture surgery the tensioner did not open because it was jammed.The reported event was not confirmed.The manufacturer evaluation did not reveal any problems with this device.